Quantum and classical chaos in kicked coupled Jaynes-Cummings cavities

Hayward, A and Greentree, A 2010, 'Quantum and classical chaos in kicked coupled Jaynes-Cummings cavities', Physical Review A, vol. 81, no. 9, pp. 1-6.

Document type: Journal Article
Collection: Journal Articles

Attached Files
Name Description MIMEType Size
n2006032373.pdf Published Version application/pdf 2.34MB
Title Quantum and classical chaos in kicked coupled Jaynes-Cummings cavities
Author(s) Hayward, A
Greentree, A
Year 2010
Journal name Physical Review A
Volume number 81
Issue number 9
Start page 1
End page 6
Total pages 6
Publisher American Physical Society
Abstract We consider two Jaynes-Cummings cavities coupled periodically with a photon hopping term. The semiclassical phase space is chaotic, with regions of stability over some ranges of the parameters. The quantum case exhibits dynamic localization and dynamic tunneling between classically forbidden regions. We explore the correspondence between the classical and quantum phase space and propose an implementation in a circuit QED system
Subject Quantum Optics
Quantum Physics not elsewhere classified
DOI - identifier 10.1103/PhysRevA.81.063831
Copyright notice © 2010 The American Physical Society
ISSN 1050-2947
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 5 times in Scopus Article | Citations
Altmetric details:
Access Statistics: 79 Abstract Views, 32 File Downloads  -  Detailed Statistics
Created: Fri, 25 May 2012, 12:57:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us